# SDR USAA001436

- Difficulty date: August 24, 2000
- Submitted: November 1, 2000
- Operation: Air carrier
- Aircraft: N577US
- Make and model: Boeing 737301
- Aircraft serial: 23742
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 41,313 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FLOORBEAM AND SUPPORTS CORRODED .5 INCH BY 4 INCHES, STATION 947-967, LEFT TO RIGHT CUSP.  CORROSION LEVEL 1, TASK NR C53-107-02.  REPLACED FLOORBEAMS PER SRM 51-40-02.  (M)
